# SDR SWAA2023101394892

- Difficulty date: August 29, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP LOCATED BS 500I BTW STR 26R TO STR 26L AT FWD CARGO COMPARTMENT 2023-549794<[01] REPLACED STRAP LOCATED BS 500I BTW STR 26R TO STR 26L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 PARAGRAPH 9 AND DWG 453A1611 SHEET:5 REV:B SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFF BELOW
